Stability of Frustration-Free Hamiltonians Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/2n49t653f

This is an author's peer-reviewed final manuscript, as accepted by the publisher. The published article is copyrighted by Springer and can be found at:  http://link.springer.com/journal/220.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • We prove stability of the spectral gap for gapped, frustration-free Hamiltonians under general, quasi-local perturbations. We present a necessary and sufficient condition for stability, which we call Local Topological Quantum Order and show that this condition implies an area law for the entanglement entropy of the groundstate subspace. This result extends previous work by Bravyi et al. on the stability of topological quantum order for Hamiltonians composed of commuting projections with a common zero-energy subspace. We conclude with a list of open problems relevant to spectral gaps and topological quantum order.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Michalakis, S., & Zwolak, J. P. (2013). Stability of frustration-free hamiltonians. Communications in Mathematical Physics, 322(2), 277-302. doi:10.1007/s00220-013-1762-6
Academic Affiliation
Series
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items